# SDR 97ZZZX1101

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4853N
- Make and model: Cessna 182Q
- Aircraft serial: 18267420
- Engine: Cont O470U
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Adapter
- Part number: 12509225
- Condition: Leak
- Location: Oil Filter
- Stage of operation: NR
- Nature of condition: J, K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LOW OIL PRESSURE IN-FLIGHT.  UPON INSPECTION, FOUND OIL LEAKING FROM OIL FILTER ADAPTER.  REMOVED ADAPTER, INSTALLED NEW O-RING AND REINSTALLED.  NO FURTHER LEAKS FOUND.
